Diophantine approximations involving primes near squares
Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 129-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_3_a16,
author = {D. I. Tolev},
title = {Diophantine approximations involving primes near squares},
journal = {Matemati\v{c}eskie zametki},
pages = {129--134},
year = {1991},
volume = {50},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a16/}
}
D. I. Tolev. Diophantine approximations involving primes near squares. Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 129-134. http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a16/